About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 943961, 9 pages
http://dx.doi.org/10.1155/2013/943961
Research Article

Solvability of Nonlocal Fractional Boundary Value Problems

Department of Mathematics, Yanbian University, Yanji 133002, China

Received 28 January 2013; Revised 30 March 2013; Accepted 11 April 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Zhongmin Huang and Chengmin Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Lian, H. Pang, and W. Ge, “Solvability for second-order three-point boundary value problems at resonance on a half-line,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1171–1181, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Bai and Y. Zhang, “Solvability of fractional three-point boundary value problems with nonlinear growth,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1719–1725, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Merdivenci Atici and G. Sh. Guseinov, “On the existence of positive solutions for nonlinear differential equations with periodic boundary conditions,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 341–356, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Capietto, J. Mawhin, and F. Zanolin, “Continuation theorems for periodic perturbations of autonomous systems,” Transactions of the American Mathematical Society, vol. 329, no. 1, pp. 41–72, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Habets and L. Sanchez, “Periodic solutions of some linear equations with singularities,” Proceedings of the American Mathematical Society, vol. 109, no. 4, pp. 1035–1044, 1990.
  6. M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet
  7. A. C. Lazer and S. Solimini, “On periodic solutions of nonlinear differential equations with singularities,” Proceedings of the American Mathematical Society, vol. 99, no. 1, pp. 109–114, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. S. Goodrich, “On a fractional boundary value problem with fractional boundary conditions,” Applied Mathematics Letters, vol. 25, no. 8, pp. 1101–1105, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at MathSciNet
  13. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at MathSciNet
  14. F. M. Atici and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011.
  15. C. S. Goodrich, “On discrete sequential fractional boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 111–124, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Xie, Y. Jin, and C. Hou, “Multiple solutions for a fractional difference boundary value problem via variational approach,” Abstract and Applied Analysis, vol. 2012, Article ID 143914, 16 pages, 2012. View at Publisher · View at Google Scholar
  18. F. M. Atic and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet